On moment estimates for quasiderivatives of solutions of stochastic equations with respect to the initial data, and their application

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

There is a well-known method for proving smoothness of a probabilistic solution of an elliptic equation in space, based on studying the growth as t → ∞of the moments of the derivatives with respect to the initial data of a solution of an ItɄ stochastic equation. This article introduces the concept of quasiderivatives, which “work” in the places where derivatives work, and which enable one to essentially weaken the known conditions ensuring smoothness of a probabilistic solution of an elliptic equation.Bibliography: 12 titles.

Original languageEnglish (US)
Pages (from-to)505-526
Number of pages22
JournalMathematics of the USSR - Sbornik
Volume64
Issue number2
DOIs
StatePublished - Feb 28 1989

Fingerprint Dive into the research topics of 'On moment estimates for quasiderivatives of solutions of stochastic equations with respect to the initial data, and their application'. Together they form a unique fingerprint.

Cite this